# SDR CALA2020010600091

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 65,617 hours, 23,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A1200124
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWR CARGO COMPARTMENT STA 500R/H AT STR23R THE STRINGER TIE IS D EFORMED FROM FRAME DENT DAMAGE. REPAIRED STRINGER TIE PER EC/RA 5311-02352, SEE FLEET CYCLE LOG PG.9713798 FOR ALL WORK PERFORMED. INITIATE DTA DIP TO "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS." PER EC/RA 5311-02352 STEP D.7. TOMC APPROVES DIP TO ?ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS PER ECRA 5311-02352 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUD
